# SDR R61A2023051700290

- Difficulty date: April 24, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 22,751 hours, 15,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 17004033001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE AND REPLACE LH NLG SPAR 170-04033-005 FRDUE TO DAMAGED HOLES.  REMOVED AND REPLACED LH NLG LOWER SPAR PER SM 51-40-08.
